# SDR YENA2024081201111

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 39,869 hours, 7,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#401, BOS-MSY. 'FUME EVENT ON ARRIVAL IN THE DESCENT. "DIRTY SOCK" SMELL STRONG IN COCKPIT. ODOR REPORT COMPLETED ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
